# SDR IPXA2023050393104

- Difficulty date: April 5, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A6A709235
- Condition: Cracked
- Location: Fwd Cargo Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO R/H SIDE AT STA 6-70 HAS A FLOOR BEAM TEE FITTING THAT IS CRACKED 58 INCH FROM CL.REMOVED, FABRICATED, REPLACED CRACKED TEE FITTING AT FWD CARGO R/H SIDE AT STA 6-70 IAW SRM 51-31-01 (MINOR)
